Jump to content

Photo

Accutane: Let's Do This (40 Mg/day Claravis)

accutane log journal moderate acne

84 replies to this topic

#81 DawgDaze64

DawgDaze64

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 30
About Me
  • Gender:Female
  • Joined: 03-April 06

Posted 19 August 2014 - 12:47 PM

I can imagine that all the stress of your moving, new job, etc., would manifest in some way on your skin. That it seems to have done so with relatively little drama is a great sign!

 

Here's hoping things continue to improve as you settle into your new life.



#82 BreakItOutNow

BreakItOutNow

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Likes: 24
About Me
  • Joined: 18-May 14

Posted 25 August 2014 - 07:41 PM

Day 100:

Hey everyone! So it seems fitting that on day 100 I should update. This should be shorter than my typical novellas because I don't have a TON to say. Skin wise, things have been going alright. I've had a total of two SMALL SMALL SMALL things crop up in the last week and a half, and I'm not even sure I can call them zits as much as little clogged pore bumpy things that I scratch at and pop and leave big red marks (not BIG red marks. Skin is monumentally better than it was. No complaining here, just hoping it lasts). I've also been under TREMENDOUS stress with a new city, new job, new commute from HELL! I'm really happy it hasn't been worse skin wise.

Now for side effects: joint pains got really bad lately. I think this is a combination of factors. I've been running in an area with a lot more hills than I am used to, and that causes problems. I did 10 miles yesterday and about an hour afterwords, my hips were just dead. For a second I thought I wouldn't be able to get out of the car. Logic would say, "just don't run as far" but running is important to me, so this side effect sucks. Dehydration is pretty bad too. I've got to get better about drinking water but I haven't been so good. I feel like I sweat like crazy. Mostly facial sweating but any form of exertion seems to really get me going, which sucks trying to get into work in DC in August. Additionally, I have dry eyes (one is sort of perpetually red) and very dry lips (they sort of always have this burning sensation). I also get inflamed red bumps on my skin on my body. They almost look like zits, but they aren't poppable. They are just bright red bumps. I'm
Assuming it's eczema or something, but it isn't concentrated into a rash or anything. Kind of just looks like chicken pox. Very weird.

Overall, loving the accutane results, hoping side effects aren't permanent, and ready to be done with this stuff. I think it may be having an effect on my mood too, but I could just have a short fuse from stress and lack of sleep. Time to start getting things in order for my next derm appointment. Can't believe 100 days are done!

#83 DawgDaze64

DawgDaze64

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 30
About Me
  • Gender:Female
  • Joined: 03-April 06

Posted 26 August 2014 - 08:11 AM

Yay to 100 days down! You're almost, what, three-fourths of the way finished?

 

I've noticed the increased sweating as well. Not sure if it's the drug or the fact that we're having an unusually wet summer. I live in the Desert Southwest, and run in high, dry altitudes, so I don't usually sweat much at all. My skin is always kind of "sticky" now, too.

 

I've never been a super hydrator, either, one of those people you see perpetually sucking on a water bottle. So I really have had to be conscious about it when I work out or run. But during the day when I'm not active? I just forget to drink. Hours will go by before I realize I should drink some water. Seems to be slightly more critical on this drug—I'll get headachy if I go too long.



#84 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 187
    Gallery Images: 5
    Likes: 8
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 27 August 2014 - 06:10 PM

Ya! Good luck at the new job. DC seems like an exciting place. I just started month 3 and nothing new to report - side effects are the same and no pimples. Seems like now I get an occasional small clogged pore...like maybe one a week. My nose is the only real place on my body thats dry. I put extra lotion on it because it gets bumpy/scratchy feeling and sometimes redish - it and near my brow sometimes are the only places accutane has seemed to make my face red. Now...if I could just stop getting bit by mosquitos all over my body!!! I have been doing the treadmill alot and lifting weights without noticing anything. Soccer starts back up in a week. 



#85 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 187
    Gallery Images: 5
    Likes: 8
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted Today, 11:39 AM

So it's been a little over a month since I got off Spiro. I wasn't sure enough to say this earlier, but today I for sure have an increase in oil. It's not like my face before but noticeably oilier than it had been in months. Been increasing the past few days. My nose isn't really even dry right now either and that has been dry the whole time.

Has any one noticed random increases in oil during acutane course, or could it possibly be my body adjusting from the Spiro change?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users